# SDR TWAA9814201

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971Z
- Make and model: Doug DC-9-15
- Aircraft serial: 45773
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERWING EXIT SECTION OF THE EGRESS LIGHTS WERE COMING ON INTERMITTENTLY IN FLIGHT.  FOUND CONNECTOR FOR THAT SECTION WAS DIRTY.  CLEANED ELECTOR CONNECTOR.  CHECK-C 7-6-98 STL.
